# SDR 95UAL900371

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356UA
- Make and model: Boeing 737322
- Aircraft serial: 24362
- Engine: Ge CFM563B1
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Seal
- Part number: 69201841
- Condition: Leaking
- Location: Flap Control
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NOTICED A STEADY LOSS OF 'B' SYSTEM HYDRAULIC QUANTITY AFTER REACHING CRUISE.  TRIED TO ISOLATE SYSTEMS AND WHEN TURNING OFF THE 'B' SYSTEM SPOILER SWITCH QUANTITY STABILIZED AT 39 PERCENT.  REPLACED THE SEAL PLATE BETWEEN THE TRAILING EDGE FLAP CONTROL VALVE AND THE FLAP LOAD LIMITER SOLENOID VALVE.  REFERENCE BOEING SERVICE LETTER 737-SL-27-104.
